Show simple item record

dc.contributor.authorBelhannache, Farida ( )
dc.contributor.authorHamani, Samira ( )
dc.contributor.authorHenderson, Johnny ( Orcid Icon 0000-0001-7288-5168 )
dc.date.accessioned2021-10-18T14:31:22Z
dc.date.available2021-10-18T14:31:22Z
dc.date.issued2019-02-06
dc.identifier.citationBelhannache, F., Hamani, S., & Henderson, J. (2019). Upper and lower solutions methods for impulsive Caputo-Hadamard fractional differential inclusions. Electronic Journal of Differential Equations, 2019(22), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14666
dc.description.abstractIn this article we use the method of lower and upper solutions combined with the fixed point theorem by Bohnnenblust-Karlin to show the existence of solutions for initial-value problems of impulsive Caputo-Hadamard fractional differential inclusions of order in (0,1).en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectInitial value problemen_US
dc.subjectFractional differential equationen_US
dc.subjectImpulsive equationen_US
dc.subjectCaputo-Hadamard fractional derivativeen_US
dc.subjectFractional integralen_US
dc.subjectFixed point theoremen_US
dc.subjectUpper and lower solutionsen_US
dc.titleUpper and lower solutions methods for impulsive Caputo-Hadamard fractional differential inclusionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record